Alert archive / Pennsylvania / Flash Flood Warnings in 2007
Flash Flood Warning 25, NWS State College, PA
NWS State College, PA issued this flash flood warning at Aug 7, 2007, 11:48 PM EDT for Cameron County, Elk County, Potter County, Pennsylvania. It took effect at Aug 7, 2007, 11:55 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 7, 2007, 11:48 PM EDT (03:48 UTC)
- In effect from
- Aug 7, 2007, 11:55 PM EDT
- Expired
- Aug 8, 2007, 4:45 AM EDT
- In force
- 5 hr
- Issued by
- NWS State College, PA
- Area
- Whole counties
Counties Cameron County, PA, Elk County, PA, Potter County, PA
The radar
The State College radar (KCCX), 71 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 3.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KCTP 080355
FFWCTP
PAC023-047-105-080845-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1148 PM EDT TUE AUG 7 2007
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...
ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 445 AM EDT...
* AT 1148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES
AND AUTOMATED RAIN GAGE REPORTS INDICATED VERY HEAVY RAIN FROM
THUNDERSTORMS OVER CAMERON...NORTHERN ELK AND POTTER COUNTIES.
DOPPLER RADAR ESTIMATED THAT RAINFALL RATES OF 2 TO 3 INCHES PER
HOUR WERE OCCURRING FROM THIS LINE OF THUNDERSTORMS. NUMEROUS
REPORTS OF FLOODED AND CLOSED ROADS...AND URBAN FLOODING HAVE
OCCURRED ACROSS MCKEAN COUNTY FROM THESE STORMS. EXPECT ADDITIONAL
RAINFALL OF 2 TO 3 INCHES TO OCCUR OVER THE NEXT SEVERAL HOURS AS
THIS LINE OF THUNDERSTORMS DRIFTS SLOWLY TO THE SOUTHEAST.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BENEZETTE...BRANDY CAMP...CAMERON...CHERRY SPRINGS STATE PARK...
COUDERSPORT...CROSS FORK...DENTON HILL STATE PARK...EAST BRANCH
DAM...ELK RIVER...EMPORIUM...FORCE...GALETON...HICKS RUN...JAMES
CITY...JOHNSONBURG...KEATING SUMMIT...LYMAN RUN STATE PARK...MEDIX
RUN...OLE BULL STATE PARK...PORTLAND MILLS...RIDGWAY...ROULETTE...
SIZERVILLE...ST. MARYS...STEVENSON DAM...TRUMAN...WHARTON AND
WILCOX.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DONT DROWN
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4191 7764 4188 7820 4164 7825 4163 7963
4163 7897 4137 7894 4125 7866 4124 7808
4147 7798 4149 7761
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 9:01 PM EDT, 2 hours 47 minutes earlier.
Area forecast discussion, Aug 7, 9:01 PM EDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 901 PM EDT TUE AUG 7 2007 .SYNOPSIS... A COMPLEX FRONTAL BOUNDARY WILL REMAIN ACROSS THE REGION THROUGH FRIDAY. HOT AND HUMID CONDITIONS WILL REMAIN IN PLACE THROUGH THURSDAY. THE FRONT WILL MOVE SOUTH OF THE REGION BY THE WEEKEND...AS HIGH PRESSURE BUILDS SOUTHWARD FROM CANADA. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... CONVECTION CONTINUES TO FIRE THIS EVENING ALONG AXIS OF LL JET FROM NORTHERN OHIO INTO NW PA. STORMS HAVE SHOWN STRONG ROTATION AS THEY CROSS WARM FRONT...LOCATED JUST EAST OF THE OHIO BORDER. HOWEVER...DAMAGING WINDS LESS LIKELY TO REACH SFC AS STORMS MOVE DEEPER INTO COOLER AIR ACROSS NORTH CENTRAL PA. BASED ON 18Z RUNS WILL LEAVE CATEGORICAL POPS UP TONIGHT ACROSS NORTHERN PA AND CHC ACROSS THE SOUTH. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... FRONTAL BOUNDARY SHIFTS SOUTH ON WED...FOCUSING ANY POTENTIAL CONVECTION ACROSS THE SOUTHERN HALF OF THE STATE. MORE SUNSHINE EXPECTED ON WED SHOULD YIELD HIGHS WELL INTO THE 90S IN THE VALLEYS. HEAT ADVISORY STILL LOOKS ON TRACK ACROSS THE SUSQ VALLEY...WHERE HEAT INDICES AOA 100F SEEM LIKELY. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... STILL THINK MOST OF THU WILL BE DRY...LEFT POPS AS IS. STILL SOME CHC OF MORE SHOWERS AND STORMS THURSDAY NIGHT INTO FRIDAY...AS NEXT WAVE MOVES ACROSS. SOME VARIATION MODEL SOLUTIONS FROM DAY TO DAY...MODEL TO MODEL. DID NOT WANT TO GO WITH DRY FORECAST FOR FRIDAY. DID BRING POPS UP SOME THU NIGHT AND FRIDAY...LEFT CHC IN FOR FRIDAY NIGHT...BUT DID CUT OUT FOR SAT. FOR SATURDAY NIGHT INTO NEXT TUE...LEFT FCST DRY...NEXT FRONT IS STILL NORTH OF C PA ON HPC CHARTS. && .AVIATION /01Z WEDNESDAY THROUGH SUNDAY/... IT DOES NOT HAPPEN VERY OFTEN...BUT KJST IS THE ONLY TAF SITE IN THE CWA THAT IS CURRENTLY REPORTING VFR CONDITIONS...AS A BIT DRIER AIR/A FEW LESS CLOUDS MOVED IN BEHIND A LINE OF THUNDERSTORMS. THIS SHOULD BE SHORT LIVED HOWEVER AND AT LEAST SOME HAZE WILL RETURN WITHIN THE NEXT HOUR OR TWO. KJST WILL THEN JOIN THE REST OF THE REGION IN WIDESPREAD MVFR AREAS OF IFR VSBYS IN HAZE AND FOG. WIDESPREAD MVFR VSBYS IN HAZE/FOG WILL PERSIST THROUGH MUCH OF THE TAF PERIOD AS SFC DEWPOINTS REMAIN NEAR TO ABOVE 70 DEGREES OVER MUCH OF CENTRAL PA. AREA OF RAIN AND TSTMS NOW MOVING EAST ACROSS NORTHCENTRAL PA SHOULD EXIT THE REGION BY 04Z...AND IS PRODUCING IFR CIGS AS WELL AS LOWERED VSBYS THAT WILL LIKELY PERSIST THROUGH SUNRISE. DESTABILIZATION OF OUR AIRMASS IS EXPECTED AGAIN TOMORROW...AIDED BY A FRONT THAT WILL REMAIN SITUATED OVERHEAD THROUGHOUT THE DAY. THIS WILL PROVIDE FOR ADDITIONAL CHANCES FOR TSTMS/MCS INTO THE WEEKEND. && .CTP WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM 1 PM TO 7 PM EDT WEDNESDAY FOR PAZ035-036- 046-049>053-056>059-063>066. && SYNOPSIS...MARTIN NEAR TERM...DANGELO/FITZGERALD SHORT TERM...FITZGERALD/MARTIN LONG TERM...MARTIN AVIATION...GARTNER/CONNELLY
Hazardous weather outlook, Aug 7, 4:14 PM EDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 414 PM EDT TUE AUG 7 2007 PAZ004>006-010>012-017>019-024>028-033-034-045-082015- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-SOUTHERN CLINTON- 414 PM EDT TUE AUG 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A LARGE AREA OF SHOWERS AND AND ISOLATED THUNDERSTORMS WILL BE ACROSS CENTRAL PENNSYLVANIA THROUGH TONIGHT. SOME STORMS WILL CONTAIN VERY HEAVY RAIN...AND THERE IS A CHANCE FOR A COUPLE OF STRONG TO SEVERE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COMPLEX FRONT WILL REMAIN ACROSS THE REGION. ISOLATED STRONG STORMS WILL STILL BE POSSIBLE ON WEDNESDAY...ALONG WITH A HOT AND HUMID AIRMASS. AGAIN...THERE WILL BE THE POTENTIAL FOR VERY HEAVY RAIN WITH SOME STORMS. HEAT INDEX VALUES WILL BE WELL INTO THE 90S ON WEDNESDAY. ANOTHER RUN OF WIDESPREAD THUNDERSTORM ACTIVITY WILL BE POSSIBLE FROM LATE THURSDAY INTO FRIDAY. DRY WEATHER IS EXPECTED FOR THE WEEKEND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS SHOULD REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH. PAZ037-041-042-082015- TIOGA-NORTHERN LYCOMING-SULLIVAN- 414 PM EDT TUE AUG 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A LARGE AREA OF SHOWERS AND AND ISOLATED THUNDERSTORMS WILL BE ACROSS CENTRAL PENNSYLVANIA THROUGH TONIGHT. SOME STORMS WILL CONTAIN VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COMPLEX FRONT WILL REMAIN ACROSS THE REGION. ISOLATED STRONG STORMS WILL STILL BE POSSIBLE ON WEDNESDAY...ALONG WITH A HOT AND HUMID AIRMASS. AGAIN...THERE WILL BE THE POTENTIAL FOR VERY HEAVY RAIN WITH SOME STORMS. HEAT INDEX VALUES WILL BE WELL INTO THE 90S ON WEDNESDAY. ANOTHER RUN OF WIDESPREAD THUNDERSTORM ACTIVITY WILL BE POSSIBLE FROM LATE THURSDAY INTO FRIDAY. DRY WEATHER IS EXPECTED FOR THE WEEKEND INTO ELLARY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS SHOULD REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH. PAZ035-046-049>053-058-082015- FULTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND- COLUMBIA-SCHUYLKILL- 414 PM EDT TUE AUG 7 2007 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A LARGE AREA OF SHOWERS AND AND ISOLATED THUNDERSTORMS WILL BE ACROSS CENTRAL PENNSYLVANIA THROUGH TONIGHT. SOME STORMS WILL CONTAIN VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. A COMPLEX FRONT WILL REMAIN ACROSS THE REGION. ISOLATED STRONG STORMS WILL STILL BE POSSIBLE ON WEDNESDAY...ALONG WITH A HOT AND HUMID AIRMASS. AGAIN...THERE WILL BE THE POTENTIAL FOR VERY HEAVY RAIN WITH SOME STORMS. HEAT INDEX VALUES WILL BE IN THE 100 TO 104 DEGREE RANGE WEDNESDAY AFTERNOON. ANOTHER RUN OF WIDESPREAD THUNDERSTORM ACTIVITY WILL BE POSSIBLE FROM LATE THURSDAY INTO FRIDAY. DRY WEATHER IS EXPECTED FOR THE WEEKEND INTO ELLARY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS SHOULD REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH. PAZ036-056-057-059-063>066-082015- FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 414 PM EDT TUE AUG 7 2007 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. A LARGE AREA OF SHOWERS AND AND ISOLATED THUNDERSTORMS WILL BE ACROSS CENTRAL PENNSYLVANIA THROUGH TONIGHT. SOME STORMS WILL CONTAIN VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. A COMPLEX FRONT WILL REMAIN ACROSS THE REGION. ISOLATED STRONG STORMS WILL STILL BE POSSIBLE ON WEDNESDAY...ALONG WITH A HOT AND HUMID AIRMASS. AGAIN...THERE WILL BE THE POTENTIAL FOR VERY HEAVY RAIN WITH SOME STORMS. HEAT INDEX VALUES WILL BE IN THE 100 TO 104 DEGREE RANGE WEDNESDAY AFTERNOON. ANOTHER RUN OF WIDESPREAD THUNDERSTORM ACTIVITY WILL BE POSSIBLE FROM LATE THURSDAY INTO FRIDAY. DRY WEATHER IS EXPECTED FOR THE WEEKEND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS SHOULD REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH. MARTIN
In the hours before
Special weather statement, Aug 7, 10:17 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1017 PM EDT TUE AUG 7 2007 PAZ004-005-080315- MCKEAN-WARREN- 1017 PM EDT TUE AUG 7 2007 ...STRONG THUNDERSTORMS WILL AFFECT MCKEAN AND WARREN COUNTIES... AT 1012 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHEAST OF OLEAN TO 3 MILES NORTHEAST OF WARREN TO 23 MILES NORTH OF OIL CITY...MOVING EAST SOUTHEAST AT 35 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THESE STORMS WILL BE NEAR MARSHBURG...LEWIS RUN AROUND 1025 PM... CORYVILLE...CLARENDON...CHAPMAN STATE PARK AROUND 1030 PM...TIDIOUTE AROUND 1035 PM...CYCLONE AROUND 1040 PM...WESTLINE...SMETHPORT AND SHEFFIELD AROUND 1045 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...ROUTE 219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 446. FORECASTER: GARTNER
Special weather statement, Aug 7, 10:37 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1037 PM EDT TUE AUG 7 2007 PAZ012-080300- NORTHERN CLINTON- 1037 PM EDT TUE AUG 7 2007 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLINTON COUNTY THROUGH 11 PM EDT... AT 1034 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR RENOVO...OR 20 MILES NORTHWEST OF LOCK HAVEN...MOVING EAST AT 30 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR HYNER AROUND 1045 PM AND GLEN UNION AROUND 1100 PM. FORECASTER: LAMBERT
Local storm report, Aug 7, 10:53 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1053 PM EDT TUE AUG 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG 7 E MILLHEIM 40.89N 77.34W
08/07/2007 CENTRE PA LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS ROUTE 45 IN THE VICINITY OF
WOODWARD.
&&
CJESpecial weather statement, Aug 7, 11:09 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1109 PM EDT TUE AUG 7 2007 PAZ004>006-080415- MCKEAN-POTTER-WARREN- 1109 PM EDT TUE AUG 7 2007 ...STRONG THUNDERSTORMS WILL AFFECT CENTRAL MCKEAN...CENTRAL POTTER AND SOUTHERN WARREN COUNTIES... AT 1106 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST OF WELLSBORO TO 20 MILES NORTHEAST OF OIL CITY...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM SOME STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR KEATING SUMMIT AROUND 1115 PM...LYMAN RUN STATE PARK...CROSBY AND MOUNT JEWETT AROUND 1120 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...STATE ROAD 46...STATE ROAD 59. FORECASTER: GARTNER
Special weather statement, Aug 7, 11:25 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1125 PM EDT TUE AUG 7 2007 PAZ052-080415- NORTHUMBERLAND- 1125 PM EDT TUE AUG 7 2007 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN NORTHUMBERLAND COUNTY THROUGH 1215 AM EDT... AT 1120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF SUNBURY...MOVING EAST AT 30 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN OF UP TO ONE INCH WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT NEARLY CONTINUOUS LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR FARNSWORTH...STONINGTON AROUND 1130 PM... KULPMONT...SHAMOKIN AROUND 1145 PM AND MOUNT CARMEL AROUND MIDNIGHT. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 61. FORECASTER: LAMBERT
Local storm report, Aug 7, 11:30 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1130 PM EDT TUE AUG 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG 3 SW RENOVO 41.30N 77.79W
08/07/2007 CLINTON PA LAW ENFORCEMENT
TREES DOWN ALONG ROUTE 120 NEAR SHINTOWN.
&&
CJEThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:50 PM EDT | Severe Thunderstorm Warning | CTP | Elk | 55 min |
| Aug 7, 9:44 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 46 min |
| Aug 7, 9:55 PM EDT | Severe Thunderstorm Warning | CTP | Clinton | 35 min |
| Aug 7, 10:05 PM EDT | Tornado Warning | CTP | Centre, Clinton | 25 min |
| Aug 7, 10:20 PM EDT | Severe Thunderstorm Warning | CTP | Union | 55 min |
| Aug 7, 10:27 PM EDT | Tornado Warning | CTP | Union | 33 min |
| Aug 7, 10:49 PM EDT | Flash Flood Warning | CTP | McKean, Warren | 116 min |
| Aug 7, 10:58 PM EDT | Severe Thunderstorm Warning | CTP | Snyder | 32 min |
| Aug 7, 11:08 PM EDT | Severe Thunderstorm Warning | CTP | Clinton | 52 min |
| Aug 7, 11:55 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Schuylkill | 50 min |
| Aug 8, 12:38 AM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 52 min |
| Aug 8, 12:39 AM EDT | Flash Flood Warning | CTP | McKean, Warren | 4 hr |
| Aug 8, 1:45 AM EDT | Severe Thunderstorm Warning | CTP | Cambria | 30 min |
| Aug 8, 1:58 AM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 47 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.